# SDR AALA20150718001

- Difficulty date: July 18, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 111,557 hours, 18,319 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: 280511
- Part serial: 00935
- Condition: Defective
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, RETURNED, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  THE CREW REPORTED RT HYD QTY CAUTION MSG IN FLIGHT & NOTED A LOSS IN HYD QTY.  FOUND RT HYD SYS TRANSFERRING TO CTR SYS & OVERFILLING THE CTR SYS RESERVOIR, CAUSING IT TO FLOW OUT THE OVERFLOW TUBE & RUN BACK ALONG THE BOTTOM OF THE AFT FUSELAGE.  REPLACED THE LT SIDE ANTI-SKID VLV MODULE VAL6251 IAW AMM 32-42-03.
